MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was returned, and visual inspection was normal.The cause of infection could not be traced to the device.
 
Event or Problem Description
It was reported that the patient presented to the hospital for bi-atrial crt-d system extraction due to infection.Echocardiography was performed and revealed methicillin-susceptible staphylococcus aureus (mssa) infection with unconfirmed lead vegetation.The implantable cardioverter-defibrillator (icd), right atrial (ra), left atrial (la), right ventricular (rv), and lateral coronary sinus leads were explanted and replaced with a new contralateral crt-d system.The cause of the infection was not definitively confirmed; however, it was suspected to be associated with a recent gastrointestinal diagnostic procedure.The patient¿s condition remained stable.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25085475
Report Number2017865-2026-09231
Device Sequence Number10402888
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)3836227(17)151031
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number1999/52
Device Lot Number3836227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight130 KG
Patient EthnicityNon Hispanic
Patient RaceWhite